# SDR R61A2021021900165

- Difficulty date: February 4, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N733YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000539
- Aircraft time: 12,294 hours, 8,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17072856001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII FLOOR STRUCTURE, CORROSION FOUND ON DOUBLER FLOOR AT FR 84, OUTBD OF RT INBD SEAT TRACK.  REPLACED FLOOR DOUBLER AT FR 84 JUST OTBD OF RT INBD SEAT TRACK WITH NEW PN 170-92856-001 IAW SRM 51-43-04.
